American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(4650) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Joseph L. Taylor. Functions of several noncommuting variables. Bull. Amer. Math. Soc. 79 (1973) 1-34. MR 0315446.
Abstract, references, and article information
View Article: PDF

[2] Stephen Scheinberg. The spectrum of an automorphism. Bull. Amer. Math. Soc. 78 (1972) 621-623. MR 0300100.
Abstract, references, and article information
View Article: PDF

[3] Eduardo J. Dubuc and Horacio Porta. Convenient categories of topological algebras. Bull. Amer. Math. Soc. 77 (1971) 975-979. MR 0295079.
Abstract, references, and article information
View Article: PDF

[4] F. Dennis Sentilles. Conditions for equality of the Mackey and strict topologies. Bull. Amer. Math. Soc. 76 (1970) 107-112. MR 0254560.
Abstract, references, and article information
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1